Electromagnetic source decomposition for generalized decomposable bi-anisotropic media

L. Puska, I. Lindell

    Research output: Contribution to journalArticleScientificpeer-review

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1477-1491
    JournalJournal of Electromagnetic Waves and Applications
    Volume13
    Issue number11
    Publication statusPublished - 1999
    MoE publication typeA1 Journal article-refereed

    Keywords

    • bi-anisotropic media
    • electromagnetic theory

    Cite this